Alert archive / Alabama / Tornado Warnings in 2025
Tornado Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 16, 2025, 2:43 AM CST for Lee County, Tallapoosa County, Alabama. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 2:43 AM CST (08:43 UTC)
- Expired
- Feb 16, 2025, 2:59 AM CST
- In force
- 16 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lee County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 22 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
307
WFUS54 KBMX 160843
TORBMX
ALC081-123-160915-
/O.NEW.KBMX.TO.W.0008.250216T0843Z-250216T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
243 AM CST Sun Feb 16 2025
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northwestern Lee County in east central Alabama...
Southeastern Tallapoosa County in east central Alabama...
* Until 315 AM CST.
* At 242 AM CST, a severe thunderstorm capable of producing a tornado
was located over Martin Dam, or 9 miles north of Tallassee, moving
east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Camp Hill, Waverly, Southern Lake Martin, Still Waters Resort,
Roxana, and Blue Creek Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3262 8588 3273 8589 3274 8588 3275 8588
3283 8559 3273 8559 3273 8558 3274 8557
3273 8557 3273 8556 3268 8554
TIME...MOT...LOC 0842Z 254DEG 61KT 3267 8595
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham3 follow-up statements
005
WWUS54 KBMX 160844
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
244 AM CST Sun Feb 16 2025
ALC081-123-160915-
/O.CON.KBMX.TO.W.0008.000000T0000Z-250216T0915Z/
Lee AL-Tallapoosa AL-
244 AM CST Sun Feb 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR
NORTHWESTERN LEE AND EAST CENTRAL TALLAPOOSA COUNTIES...
At 244 AM CST, a confirmed tornado was located over Still Waters
Resort, or 8 miles south of Dadeville, moving east at 60 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Camp Hill, Waverly, Southern Lake Martin, Still Waters Resort,
Roxana, and Blue Creek Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3265 8587 3273 8589 3274 8588 3275 8588
3283 8559 3273 8559 3273 8558 3274 8557
3273 8557 3273 8556 3269 8554
TIME...MOT...LOC 0844Z 249DEG 52KT 3271 8581
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham597
WWUS54 KBMX 160852
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
252 AM CST Sun Feb 16 2025
ALC081-123-160915-
/O.CON.KBMX.TO.W.0008.000000T0000Z-250216T0915Z/
Lee AL-Tallapoosa AL-
252 AM CST Sun Feb 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CST FOR
NORTHWESTERN LEE AND EAST CENTRAL TALLAPOOSA COUNTIES...
At 252 AM CST, a severe thunderstorm capable of producing a tornado
was located near Waverly, or near Camp Hill, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Camp Hill, Waverly, Southern Lake Martin, and Roxana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3266 8575 3278 8578 3283 8559 3273 8559
3273 8558 3274 8557 3273 8557 3273 8556
3269 8554
TIME...MOT...LOC 0852Z 257DEG 56KT 3271 8568
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham054
WWUS54 KBMX 160859
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
259 AM CST Sun Feb 16 2025
ALC081-123-160909-
/O.CAN.KBMX.TO.W.0008.000000T0000Z-250216T0915Z/
Lee AL-Tallapoosa AL-
259 AM CST Sun Feb 16 2025
...THE TORNADO WARNING FOR NORTHWESTERN LEE AND EAST CENTRAL
TALLAPOOSA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CST for east central
Alabama.
&&
LAT...LON 3266 8575 3278 8578 3283 8559 3273 8559
3273 8558 3274 8557 3273 8557 3273 8556
3269 8554
TIME...MOT...LOC 0858Z 254DEG 61KT 3274 8554
$$
87/GranthamWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 16, 12:17 AM CST, 2 hours 26 minutes earlier. Its key messages:
- Issued at 1102 PM CST THU FEB 15 2025
- Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing.
- Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend.
Area forecast discussion, Feb 16, 12:17 AM CST, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1217 AM CST Sun Feb 16 2025 ...New LONG TERM... .KEY MESSAGES... Issued at 1102 PM CST THU FEB 15 2025 - Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing. - Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend. && .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 0742 PM CST SAT FEB 15 2025 Several bands of supercells are developing across the ArkLaMiss, which are expected to quickly grow upscale into a squall line as a vigorous shortwave trough swings around to a neutral tilt. Greenville MS recently gusted to 67 mph. A wedge front remains in far northeastern portions of Central Alabama, but the rest of the forecast area remains well into the warm sector with dew points in the lower 60s. Mid to upper 60s dew points are located closer to the coast. A pocket of drier air aloft and some capping will keep us dry the next couple of hours. But low-level moisture will begin to surge ahead in advance of the line as it reaches the stateline shortly after 11 PM. A few experimental Warn on Forecast members indicate some cellular activity ahead of that, so will continue to advertise a start time of 10 PM for the threat. CAMs continue to indicate robust signatures of damaging winds despite relatively low CAPE values due to a very strong 65 to 70 kt 850mb LLJ, strong upper-level forcing/height falls, and strong low- level convergence. This in addition to strong gradient winds ahead of the line. Low-level shear and SRH will also be favorable for quickly developing QLCS tornadoes with 60 kts of 0-3km shear. The most favorable line orientation for QLCS tornado development would be any hint of a NW-SE orientation with outflow surges, though even north-south orientations could be favorable given the magnitude of the 0-3 km shear. Will additionally have a tornado threat with any supercells that develop and merge into the line, and will be watching closely for any development in eastern Louisiana and southern Mississippi in the next couple hours. Highest tornado threat will be in the far western counties and especially the southern counties, where the 65 dew points will be surging in. Make sure you have a way of getting warnings such as a weather radio that will wake you up, keep your phones off Do not Disturb, and consider going to your safe place even for a severe thunderstorm warning. 32/JDavis .SHORT TERM... (This afternoon through Sunday) Issued at 1239 PM CST SAT FEB 15 2025 A broad warm sector is beginning to develop across Central Alabama with the surface low currently deepening to our west over the ArkLaTex. The warm front is well to our north near the Tennessee Valley where the showers are currently located, so rain doesn't look to be much of a hindrance to heating this go around, but there is plenty of cloud cover to keep heating under control, and temperatures aloft are a bit on the warm side. Nonetheless, 60s dewpoints are beginning to advect northward now that surface winds are shifting to the south, and expect a broad pre-frontal zone of 500-800 J/kg of MLCAPE to develop by late this afternoon as the surface low begins to eject across the Midsouth. That doesn't sound like a lot, but wind fields will ramp up significantly this evening as the potent trough moves across the Southern Plains. The line of storms should reach our western counties as early as 9-10 PM as the LLJ increases to around 60-70 kts with eff. bulk shear values of similar magnitude. Forecast sounds indicate elongated, curved hodographs with high eff. SRH values of 400-600 m2/s2. Instability will be the limiting factor tonight but, given the dynamics, will be more than enough to support damaging straight line winds within bowing segments along the length of the line with chances for tornadoes embedded within the line. Some hi-res models are also indicating discrete cellular activity developing over Mississippi which could track into our southwestern counties. That's a bit more uncertain, but we will also be monitoring for that activity. The cold front and associated showers/storms will progress quickly across the area overnight. The total severe window for this event looks to only be around 6 to 8 hours. Severe potential should decrease with eastward extent, especially for locations in the northern half of the area, as instability begins to wane, but the risk looks to continue until the front moves into Georgia early tomorrow morning around 6 AM. The strong low-level flow will also contribute to breezy and gusty conditions overnight, and a Wind Advisory was issued for the entire forecast area until 12Z for non-thunderstorm wind gusts up to 35 mph. Flooding is not expected to be a concern due to the fast motion of this system, and rain amounts look to be around one inch or less. Temperatures may slowly fall during the day tomorrow as northwesterly flow develops behind the front and ushers in a cold airmass. Some locations in the north will hit the high temperature early in the morning before falling into the 40s by the afternoon. Some sprinkles may linger through midday, but expect cloud cover the decrease gradually through the afternoon as the upper-level trough pulls further away to the northeast. 86/Martin && .SHORT TERM... (This afternoon through Sunday) Issued at 1239 PM CST SAT FEB 15 2025 A broad warm sector is beginning to develop across Central Alabama with the surface low currently deepening to our west over the ArkLaTex. The warm front is well to our north near the Tennessee Valley where the showers are currently located, so rain doesn't look to be much of a hindrance to heating this go around, but there is plenty of cloud cover to keep heating under control, and temperatures aloft are a bit on the warm side. Nonetheless, 60s dewpoints are beginning to advect northward now that surface winds are shifting to the south, and expect a broad pre-frontal zone of 500-800 J/kg of MLCAPE to develop by late this afternoon as the surface low begins to eject across the Midsouth. That doesn't sound like a lot, but wind fields will ramp up significantly this evening as the potent trough moves across the Southern Plains. The line of storms should reach our western counties as early as 9-10 PM as the LLJ increases to around 60-70 kts with eff. bulk shear values of similar magnitude. Forecast sounds indicate elongated, curved hodographs with high eff. SRH values of 400-600 m2/s2. Instability will be the limiting factor tonight but, given the dynamics, will be more than enough to support damaging straight line winds within bowing segments along the length of the line with chances for tornadoes embedded within the line. Some hi-res models are also indicating discrete cellular activity developing over Mississippi which could track into our southwestern counties. That's a bit more uncertain, but we will also be monitoring for that activity. The cold front and associated showers/storms will progress quickly across the area overnight. The total severe window for this event looks to only be around 6 to 8 hours. Severe potential should decrease with eastward extent, especially for locations in the northern half of the area, as instability begins to wane, but the risk looks to continue until the front moves into Georgia early tomorrow morning around 6 AM. The strong low-level flow will also contribute to breezy and gusty conditions overnight, and a Wind Advisory was issued for the entire forecast area until 12Z for non-thunderstorm wind gusts up to 35 mph. Flooding is not expected to be a concern due to the fast motion of this system, and rain amounts look to be around one inch or less. Temperatures may slowly fall during the day tomorrow as northwesterly flow develops behind the front and ushers in a cold airmass. Some locations in the north will hit the high temperature early in the morning before falling into the 40s by the afternoon. Some sprinkles may linger through midday, but expect cloud cover the decrease gradually through the afternoon as the upper-level trough pulls further away to the northeast. 86/Martin && Previous long-term discussion: (Monday night through next Saturday) Issued at 1102 PM CST SAT FEB 15 2025 By the start of the long-term, the colder airmass should still be in place across the region, with overnight lows still hovering at, or slightly below freezing. However, temperatures will slightly begin to rebound into Wednesday, as SW flow returns to the region ahead of the next system. With that being said, the warm air advection with this SW flow won't be all the strong, and a lot of the warm air could be suppressed by moderate to heavy rainfall. This will assist in the winter weather chances in our northern zones, as temperatures here won't have a chance to get above freezing as the system moves in. Thankfully, the window for any kind of winter precipitation looks small, with temperatures quickly rebounding to above freezing between 10AM and Noon. This also means that any type of accumulation would be short lived, as afternoon highs could reach the mid-40s in many of these locations. Once this trough and cold front push through the region, very frigid temperatures will return to the region, as strong cold air advection works in. Lows into Thursday morning could drop into the teens, with them falling into the low-20s for most of the area. This is where lows will remain for the rest of the forecast period, with only a slight rebound possible into the weekend. Elsewhere, afternoon highs will range in the upper-30s and mid-40s, before rebounding into the upper-40s and mid-50s by the weekend as well. /44/ && .AVIATION... (06Z TAFS) Issued at 1059 PM CST SAT FEB 15 2025 A line of thunderstorms will move quickly eastward between 6z and 11z, with gusts briefly up to 50kts as the line moves through. Southerly winds ahead of the line will continue to gust to 30-35kts with medium chances of LLWS as well. Cigs will be predominately MVFR tonight and into Sunday, with MVFR lingering for much of the day Sunday behind the cold front. Winds will shift to westerly and eventually northwesterly. 32/JDavis && .FIRE WEATHER... MinRH values will drop behind the cold front by Monday, with values ranging in the mid 30% in the afternoon. However, these values will rebound into Wednesday ahead of the next system. Another 3/4-1 inch of rainfall will be possible with this midweek system, with MinRH values dropping dropping back into the Mid-30s by Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 25 50 26 / 30 0 0 0 Anniston 56 27 50 28 / 30 0 0 0 Birmingham 53 28 50 30 / 20 0 0 0 Tuscaloosa 53 28 52 30 / 20 0 0 0 Calera 54 29 51 31 / 20 0 0 0 Auburn 58 30 52 32 / 30 0 0 0 Montgomery 59 30 54 32 / 20 0 0 0 Troy 60 30 55 32 / 30 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 AM CST this morning for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...86 LONG TERM..../44/ AVIATION...32
Hazardous weather outlook, Feb 15, 4:19 AM CST, 22 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CST Sat Feb 15 2025 ALZ011>015-017>050-161330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CST Sat Feb 15 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a level 2 to 3 risk, out of 5, for severe storms affecting central Alabama tonight. Threats include tornadoes and damaging, straight-line winds. This threat could begin as early as 9 pm in the western part of the state and end as late as 4 am in the eastern part of the state. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is needed for tonight.
In the hours before
Local storm report, Feb 16, 2:19 AM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
219 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM Tstm Wnd Gst Anniston Regional Airpo 33.59N 85.85W
02/16/2025 M55 MPH Calhoun AL ASOS
&&
GMSLocal storm report, Feb 16, 2:25 AM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
225 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM Tstm Wnd Dmg 2 E Pell City 33.59N 86.26W
02/16/2025 St. Clair AL Emergency Mngr
Trees down in the Pell City area.
&&
GMSLocal storm report, Feb 16, 2:26 AM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
226 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM Tstm Wnd Dmg 1 E Moody 33.59N 86.48W
02/16/2025 St. Clair AL Emergency Mngr
Trees down in the Moody area.
&&
GMSLocal storm report, Feb 16, 2:29 AM CST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
229 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM Tstm Wnd Gst Dannelly Field 32.30N 86.39W
02/16/2025 M70 MPH Montgomery AL ASOS
&&
GMSLocal storm report, Feb 16, 2:33 AM CST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
233 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM Tstm Wnd Gst Sylacauga Municipal Air 33.17N 86.30W
02/16/2025 M62 MPH Talladega AL ASOS
&&
GMSLocal storm report, Feb 16, 2:36 AM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
236 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 AM Tstm Wnd Dmg 4 N Martin Lake at Kowa 32.80N 85.98W
02/16/2025 Tallapoosa AL Emergency Mngr
Trees down in the Willow Point area.
&&
GMSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 10:36 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Feb 15, 10:44 PM CST | Tornado Warning | BMX | Marion | 26 min |
| Feb 15, 11:26 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens | 64 min |
| Feb 15, 11:36 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 24 min |
| Feb 15, 11:38 PM CST | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 45 min |
| Feb 15, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 59 min |
| Feb 15, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 74 min |
| Feb 16, 12:14 AM CST | Tornado Warning | BMX | Greene, Sumter | 46 min |
| Feb 16, 12:19 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 71 min |
| Feb 16, 12:19 AM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 41 min |
| Feb 16, 12:25 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 67 min |
| Feb 16, 12:42 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 58 min |
| Feb 16, 12:42 AM CST | Tornado Warning | BMX | Hale | 33 min |
| Feb 16, 12:52 AM CST | Severe Thunderstorm Warning | BMX | Etowah, St. Clair, Shelby | 68 min |
| Feb 16, 12:53 AM CST | Tornado Warning | BMX | Perry | 52 min |
| Feb 16, 1:06 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Dallas | 69 min |
| Feb 16, 1:23 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Talladega | 67 min |
| Feb 16, 1:29 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 76 min |
| Feb 16, 1:43 AM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 77 min |
| Feb 16, 1:56 AM CST | Tornado Warning | BMX | Coosa | 19 min |
| Feb 16, 1:58 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 62 min |
| Feb 16, 2:06 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 69 min |
| Feb 16, 2:14 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 76 min |
| Feb 16, 2:35 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Chambers, Lee, Macon, Pike | 72 min |
| Feb 16, 2:48 AM CST | Tornado Warning | BMX | Macon | 42 min |
| Feb 16, 3:14 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 76 min |
Nearby
Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.